IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 1873 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2609    
    Printed41    
    Emailed0    
    PDF Downloaded115    
    Comments [Add]    
    Cited by others 1    

Recommend this journal

 

 DRUG WATCH
Year : 2013  |  Volume : 45  |  Issue : 6  |  Page : 627-628

Allopurinol induced erythroderma


Departments of Dermatology and Dermatology and Venereology, Rama Medical College, Hospital and Research Centre, Mandhana, Kanpur, Uttar Pradesh, India

Correspondence Address:
Geeta Sharma
Departments of Dermatology and Dermatology and Venereology, Rama Medical College, Hospital and Research Centre, Mandhana, Kanpur, Uttar Pradesh
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7613.121381

Rights and Permissions

Allopurinol, a widely prescribed urate lowering agent is responsible for various adverse drug reactions, including erythroderma. A 45-year-old male patient was admitted with the complaints of fever, redness and scaling all over the body after 3-4 weeks of allopurinol treatment for asymptomatic hyperuricemia. Elevated liver enzymes were detected in his blood analysis. Skin biopsy was consistent with drug induced erythroderma. Allopurinol was stopped and steroids were started. Patient improved over a period of 2 weeks.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow